MathSciNet Relay Station
MathSciNet bibliographic data
MR118775 (22 #9546) 22.00 (54.00)
Satake, Ichirô On representations and compactifications of symmetric Riemannian spaces. Ann. of Math. (2) 71 1960 77–110.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement